# SDR SWIA200515081

- Difficulty date: May 25, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 10,008 hours, 7,726 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 01300
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 9,990 hours, 7,718 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT THE LEFT SPOILERON RAN AWAY TO THE FULL UP POSITION.  REPLACED NR 1 AND NR 2 SECU'S IAW MM 27-61-04.  OPERATIONAL CHECK GOOD.  P/N 49-164-06, S/N OFF 1052.
